HOME    About Institutional Repository    mypage        Japanese    library    university    Feedback

茨城大学機関リポジトリ >
College of Science >
Mathematical journal of Ibaraki University (ISSN 1883-4353) >

 
Title :A gg-cancellative semistar operation on an integral domain need not be gh-cancellative; Addendum
Authors :MATSUDA, Ryuki
Issue Date :2017
Type Local :雑誌掲載論文
ISSN :1883-4353
Publisher :College of Science, Ibaraki University
URI :http://hdl.handle.net/10109/13236
Citation :Mathematical Journal of Ibaraki University Vol.49 p.1 -10
Appears in Collections:Mathematical journal of Ibaraki University (ISSN 1883-4353)

Files in This Item:

File Description SizeFormat
20170007.pdf293KbAdobe PDFView/Open